# SDR IPXA2571697

- Difficulty date: January 25, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800782
- Condition: Corroded
- Location: Bs 1100 Lbl 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO PIT STA 1100, LBL 14, FLOORBEAM HAS CORROSION ON UPPER SURF ACE AROUND FASTENER HOLES.  REPAIRED MAIN CARGO PIT STA 1100, LBL 14 FLOORBEAM UPPER SURFACE IAW EA 120110 IR AND EO B757-5310-45871-A.
